Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces
Songsong Lu Hongqing Wu Chengkui Zhong
Discrete & Continuous Dynamical Systems - A 2005, 13(3): 701-719 doi: 10.3934/dcds.2005.13.701
The existence and structure of uniform attractors in $V$ is proved for nonautonomous 2D Navier-stokes equations on bounded domain with a new class of external forces, termed normal in $L_{l o c}^2(\mathbb R; H)$ (see Definition 3.1), which are translation bounded but not translation compact in $L_{l o c}^2(\mathbb R; H)$. To this end, some abstract results are established. First, a characterization on the existence of uniform attractor for a family of processes is presented by the concept of measure of noncompactness as well as a method to verify it. Then, the structure of the uniform attractor is obtained by constructing skew product flow on the extended phase space with weak topology. Finally, the uniform attractor of a process is identified with that of a family of processes with symbols in the closure of the translation family of the original symbol in a Banach space with weak topology.
keywords: nonautonomous equation uniform Condition (C) uniformly $\omega$-limit compact process normal function. Uniform attractor Navier-Stokes equations

Year of publication

Related Authors

Related Keywords

[Back to Top]